# SDR CNMA200300004

- Difficulty date: October 17, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 111,660 hours, 21,746 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relief Valve
- Part number: 234125
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL REPORTED LEAKING INFLIGHT FROM RIGHT AILERON AREA- FUEL QUANTITY LOSS CONFIRMED.  AIR TURNBACK TO FRA.
